# SDR DHL2006746004

- Difficulty date: November 1, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 3350 · Emergency Lighting
- Part: Control System
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY DOOR EMERGENCY EXIT LIGHT ILLUMINATED DURING LANDING.  SECURED CONTROL CABIN EMERGENCY EXIT LIGHT.  OPS OK PER B727, MM CH 33-50-01.
